Oscillation Theorems Concerning the Non-Linear Dynamic Equation of the Second Order on Time Scales
Mathematica balkanica, Tome 25 (2011) no. 4, p. 333 Cet article a éte moissonné depuis la source Mathematicac Balkanica website

Voir la notice de l'article

@article{MABA_2011_25_4_a0,
     author = {E. Elabbasy and Sh. Elzeiny and T. Hassan},
     title = {Oscillation {Theorems} {Concerning} the {Non-Linear} {Dynamic} {Equation} of the {Second} {Order} on {Time} {Scales}},
     journal = {Mathematica balkanica},
     pages = {333},
     year = {2011},
     volume = {25},
     number = {4},
     url = {http://geodesic.mathdoc.fr/item/MABA_2011_25_4_a0/}
}
TY  - JOUR
AU  - E. Elabbasy
AU  - Sh. Elzeiny
AU  - T. Hassan
TI  - Oscillation Theorems Concerning the Non-Linear Dynamic Equation of the Second Order on Time Scales
JO  - Mathematica balkanica
PY  - 2011
SP  - 333
VL  - 25
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/MABA_2011_25_4_a0/
ID  - MABA_2011_25_4_a0
ER  - 
%0 Journal Article
%A E. Elabbasy
%A Sh. Elzeiny
%A T. Hassan
%T Oscillation Theorems Concerning the Non-Linear Dynamic Equation of the Second Order on Time Scales
%J Mathematica balkanica
%D 2011
%P 333
%V 25
%N 4
%U http://geodesic.mathdoc.fr/item/MABA_2011_25_4_a0/
%F MABA_2011_25_4_a0
E. Elabbasy; Sh. Elzeiny; T. Hassan. Oscillation Theorems Concerning the Non-Linear Dynamic Equation of the Second Order on Time Scales. Mathematica balkanica, Tome 25 (2011) no. 4, p. 333. http://geodesic.mathdoc.fr/item/MABA_2011_25_4_a0/